# SDR K11A2019061991705

- Difficulty date: April 26, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 51,402 hours, 62,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E FLAP, L/E TOP STA XFLS 127 TO XFLS 187
